MathSciNet Relay Station
MathSciNet bibliographic data
MR1680863 (2003a:11157) 11T30 (12E20)
Couveignes, Jean-Marc Isomorphisms between Artin-Schreier towers. Math. Comp. 69 (2000), no. 232, 1625–1631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement